Alert archive / Missouri / Tornado Warnings in 2008

Tornado Warning 66, NWS Springfield, MO

February 5, 2008Oregon County, Shannon County, Missouri

NWS Springfield, MO issued this tornado warning at Feb 5, 2008, 5:57 PM CST for Oregon County, Shannon County, Missouri. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 5, 2008, 5:57 PM CST (23:57 UTC)
Expired
Feb 5, 2008, 7:00 PM CST
In force
63 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Oregon County, MO, Shannon County, MO

The radar

The St Louis radar (KLSX), 188 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 5, 12:39 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 12.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
223 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 052357
TORSGF
MOC149-203-060100-
/O.NEW.KSGF.TO.W.0066.080205T2357Z-080206T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 PM CST TUE FEB 5 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 700 PM CST.

* AT 553 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS VERY
  DANGEROUS STORM WAS LOCATED 8 MILES SOUTHWEST OF WEST PLAINS...
  MOVING NORTHEAST AT 65 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  BIRCH TREE BY 625 PM CST.
  WINONA BY 630 PM CST.
  9 MILES SOUTHEAST OF EMINENCE BY 635 PM CST.

THE TOWNS OF ROVER AND THOMASVILLE ARE ALSO IN THE PATH OF THIS
TORNADIC STORM.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO BASEBALL SIZE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3709 9103 3708 9122 3683 9122 3681 9111
      3658 9112 3655 9169 3710 9167 3742 9138
      3742 9118 3726 9116 3725 9112 3721 9113
      3714 9102
TIME...MOT...LOC 2357Z 232DEG 60KT 3667 9187

$$

CRAMER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Feb 5, 5:40 PM CST, 17 minutes earlier.

Area forecast discussion, Feb 5, 5:40 PM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
540 PM CST TUE FEB 5 2008

...UPDATE TO AVIATION...

.DISCUSSION...

SEVERE WEATHER CONTINUES TO DEVELOP ACROSS THE REGION. FLASH
FLOODING...LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES
REMAIN POSSIBLE THROUGH TONIGHT ACROSS PORTIONS OF SOUTHEAST
KANSAS AND THE MISSOURI OZARKS.

SHORT TERM (TONIGHT THROUGH WEDNESDAY)...

WATER VAPOR IMAGERY SHOWS THE UPPER LEVEL STORM SYSTEM CENTERED
OVER THE PANHANDLE OF TEXAS AND ON THE MOVE TO THE NORTHEAST.
AHEAD OF THE UPPER LEVEL LOW...THUNDERSTORMS HAVE DEVELOPED IN
THE WARM SECTOR ACROSS NORTHERN TEXAS...EASTERN OKLAHOMA AND
ARKANSAS. THESE THUNDERSTORMS CONTINUE TO RAPIDLY TRACK TO THE
NORTHEAST ACROSS PORTIONS OF SOUTHEAST KANSAS AND THE MISSOURI
OZARKS.

A SURFACE BOUNDARY REMAINS ACROSS SOUTHERN MISSOURI AND. AT
20Z...THIS BOUNDARY EXTENDS FROM NEAR CASVILLE TO NEAR MARSHFIELD
TO NEAR FORT LEONARD WOOD TO NEAR LECOMA. ALONG AND SOUTH OF THIS
BOUNDARY...THE ATMOSPHERE REMAINS FAVORABLE FOR ALL MODES OF
SEVERE WEATHER. PRECIPITABLE WATER VALUES ARE OVER 200 PERCENT
NORMAL FOR THIS TIME OF THE YEAR. AS SHOWERS AND THUNDERSTORMS
CONTINUE TO TRAIN...FLOODING WILL BE A PROBLEM. THE FLASH FLOOD
WATCH HAS BEEN EXTENDED UNTIL MIDNIGHT.

AS THE UPPER LEVEL SYSTEM TRACKS NORTHEAST...THE SURFACE FRONT
WILL MOVE INTO EASTERN MISSOURI. WILL CLOSELY BE MONITORING THE
DEVELOPMENT OF SNOW AND THE DEFORMATION ZONE THAT BOTH THE GFS
AND NAM DEPICT. AT THIS TIME...IT LOOKS LIKE THE HEAVIEST SNOW
ACCUMULATION WILL BE ACROSS NORTHEAST KANSAS AND NORTHERN
MISSOURI. HOWEVER...THIS IS DEPENDENT ON THE TRACK OF THE UPPER
LEVEL LOW. IF THE UPPER LEVEL LOW TRACK FURTHER SOUTH...THE HIGHER
SNOWFALL ACCUMULATION WILL BE SHIFTED SOUTH. AT THIS TIME...WILL
CONTINUE WITH ONLY MINOR ACCUMULATION OF AROUND AN INCH ACROSS THE
CENTRAL OZARKS.

WEDNESDAY...DRY WEATHER ALONG WITH MORE SEASONAL TEMPERATURES
RETURN. WITH NORTHWEST WINDS AND COLD AIR ADVECTION THROUGH THE
DAY...HIGH TEMPERATURES WILL RANGE IN THE LOWER 30S TO THE LOWER
40S IN SOUTH CENTRAL MISSOURI.

LONG TERM (WEDNESDAY THROUGH MONDAY)...

UPPER LEVEL PATTERN WILL REMAIN IN NORTHWEST FLOW THROUGH THE REST
OF THE FORECAST PERIOD. PRECIPITATION CHANCES DURING THIS TIME
FRAME ARE LOW. UPPER LEVEL DISTURBANCES MOVING THIS FLOW WILL HAVE
LIMITED MOISTURE TO WORK WITH. TEMPERATURES ARE EXPECTED TO BE
NEAR NORMAL FOR MOST OF THE EXTENDED FORECAST PERIOD.

THIS WEEKEND A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA
SATURDAY NIGHT. STRONG SURFACE HIGH PRESSURE WILL SETTLE INTO
REGION WITH TEMPERATURES FALLING BELOW NORMAL.

&&

.AVIATION...

LIFR CONDITIONS PREVALENT ACROSS SOUTHWEST MISSOURI THIS EVENING AS
STRATUS MOVES IN BEHIND THE FRONT. STRATUS PERSISTS ALL THE WAY
BACK NORTH INTO NEBRASKA...SO DO NOT THINK WE WILL BREAK ALL
NIGHT. TEMPERATURES SHOULD COOL DOWN ENOUGH BY 06Z TO ATTAIN SOME
SNOW AT BOTH AERODROMES.

CLAYCOMB

&&

.PREV DISCUSSION...
/ISSUED 333 PM CST TUE FEB 5 2008/

SEVERE WEATHER CONTINUES TO DEVELOP ACROSS THE REGION. FLASH
FLOODING...LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES
REMAIN POSSIBLE THROUGH TONIGHT ACROSS PORTIONS OF SOUTHEAST
KANSAS AND THE MISSOURI OZARKS.

SHORT TERM (TONIGHT THROUGH WEDNESDAY)...

WATER VAPOR IMAGERY SHOWS THE UPPER LEVEL STORM SYSTEM CENTERED
OVER THE PANHANDLE OF TEXAS AND ON THE MOVE TO THE NORTHEAST.
AHEAD OF THE UPPER LEVEL LOW...THUNDERSTORMS HAVE DEVELOPED IN
THE WARM SECTOR ACROSS NORTHERN TEXAS...EASTERN OKLAHOMA AND
ARKANSAS. THESE THUNDERSTORMS CONTINUE TO RAPIDLY TRACK TO THE
NORTHEAST ACROSS PORTIONS OF SOUTHEAST KANSAS AND THE MISSOURI
OZARKS.

A SURFACE BOUNDARY REMAINS ACROSS SOUTHERN MISSOURI AND. AT
20Z...THIS BOUNDARY EXTENDS FROM NEAR CASVILLE TO NEAR MARSHFIELD
TO NEAR FORT LEONARD WOOD TO NEAR LECOMA. ALONG AND SOUTH OF THIS
BOUNDARY...THE ATMOSPHERE REMAINS FAVORABLE FOR ALL MODES OF
SEVERE WEATHER. PRECIPITABLE WATER VALUES ARE OVER 200 PERCENT
NORMAL FOR THIS TIME OF THE YEAR. AS SHOWERS AND THUNDERSTORMS
CONTINUE TO TRAIN...FLOODING WILL BE A PROBLEM. THE FLASH FLOOD
WATCH HAS BEEN EXTENDED UNTIL MIDNIGHT.

AS THE UPPER LEVEL SYSTEM TRACKS NORTHEAST...THE SURFACE FRONT
WILL MOVE INTO EASTERN MISSOURI. WILL CLOSELY BE MONITORING THE
DEVELOPMENT OF SNOW AND THE DEFORMATION ZONE THAT BOTH THE GFS
AND NAM DEPICT. AT THIS TIME...IT LOOKS LIKE THE HEAVIEST SNOW
ACCUMULATION WILL BE ACROSS NORTHEAST KANSAS AND NORTHERN
MISSOURI. HOWEVER...THIS IS DEPENDENT ON THE TRACK OF THE UPPER
LEVEL LOW. IF THE UPPER LEVEL LOW TRACK FURTHER SOUTH...THE HIGHER
SNOWFALL ACCUMULATION WILL BE SHIFTED SOUTH. AT THIS TIME...WILL
CONTINUE WITH ONLY MINOR ACCUMULATION OF AROUND AN INCH ACROSS THE
CENTRAL OZARKS.

WEDNESDAY...DRY WEATHER ALONG WITH MORE SEASONAL TEMPERATURES
RETURN. WITH NORTHWEST WINDS AND COLD AIR ADVECTION THROUGH THE
DAY...HIGH TEMPERATURES WILL RANGE IN THE LOWER 30S TO THE LOWER
40S IN SOUTH CENTRAL MISSOURI.

LONG TERM (WEDNESDAY THROUGH MONDAY)...

UPPER LEVEL PATTERN WILL REMAIN IN NORTHWEST FLOW THROUGH THE REST
OF THE FORECAST PERIOD. PRECIPITATION CHANCES DURING THIS TIME
FRAME ARE LOW. UPPER LEVEL DISTURBANCES MOVING THIS FLOW WILL HAVE
LIMITED MOISTURE TO WORK WITH. TEMPERATURES ARE EXPECTED TO BE
NEAR NORMAL FOR MOST OF THE EXTENDED FORECAST PERIOD.

THIS WEEKEND A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA
SATURDAY NIGHT. STRONG SURFACE HIGH PRESSURE WILL SETTLE INTO
REGION WITH TEMPERATURES FALLING BELOW NORMAL.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR MOZ057-058-
     068>071-079>083-088>098-101>106.

KS...NONE.
&&
Hazardous weather outlook, Feb 5, 5:48 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CST TUE FEB 5 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070000-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
548 PM CST TUE FEB 5 2008

...SEVERE WEATHER ACROSS SOUTH CENTRAL MISSOURI TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...ISOLATED TORNADOES AND FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

SEVERE THUNDERSTORMS WILL BE LIKELY SOUTHEAST OF A LINE FROM
BRANSON TO AVA TO FORT LEONARD WOOD WITH LARGE HAIL...DAMAGING
WINDS...ISOLATED TORNADOES AND FLASH FLOODING.

  DISCUSSION:

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP IN ARKANSAS AND
TRACK NORTHEAST ACROSS SOUTH CENTRAL AND EASTERN MISSOURI. DUE TO
HIGHER THAN NORMAL MOISTURE LEVELS...STRONG WIND SHEAR AND
INSTABILITY...LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES ARE LIKELY. FLASH FLOODING WILL ALSO BE POSSIBLE AS
SHOWERS AND THUNDERSTORMS CONTINUE TO TRACK OVER THE SAME AREAS.

COLDER AIR WILL BE USHERED INTO THE AREA BEHIND A COLD FRONT. RAIN
SHOULD CHANGE OVER TO SNOW OVER THE NORTHERN PORTIONS OF THE
OUTLOOK AREA THIS EVENING. AT THIS TIME...ONLY LIGHT SNOW IS
EXPECTED...WITH UP TO AN INCH POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT SOUTHEAST OF A LINE FROM
BRANSON TO AVA TO FORT LEONARD WOOD.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

ANGLE

In the hours before

Local storm report, Feb 5, 4:50 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             3 W HOUSTON             37.33N 92.01W
02/05/2008  E0.25 INCH       TEXAS              MO   AMATEUR RADIO

&&

GCLAYCOM
Local storm report, Feb 5, 5:15 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     FLASH FLOOD      2 SE PLEASANT HOPE      37.44N 93.25W
02/05/2008                   POLK               MO   EMERGENCY MNGR

            HIGHWAY 215 HAS APPROXIMATELY 3 INCHES OF WATER RUNNING
            OVER IT.

&&

BARJENBRUCH
Local storm report, Feb 5, 5:16 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     FLASH FLOOD      2 W FAIR GROVE          37.38N 93.19W
02/05/2008                   GREENE             MO   EMERGENCY MNGR

            HIGHWAY CC IS CLOSED DUE TO 2-3 FEET OF WATER OVER THE
            ROADWAY.

&&

BARJENBRUCH
Local storm report, Feb 5, 5:17 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
517 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     FLASH FLOOD      2 S BRIGHTON            37.43N 93.35W
02/05/2008                   POLK               MO   EMERGENCY MNGR

            SAC RIVER IS OUT OF ITS BANKS NEAR HIGHWAY 13 SOUTH OF
            BRIGHTON.

&&

BARJENBRUCH
Local storm report, Feb 5, 5:19 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
519 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     FLASH FLOOD      6 SW RICHLAND           37.80N 92.48W
02/05/2008                   LACLEDE            MO   EMERGENCY MNGR

            WATER AND DEBRIS OVER BRIDGE ON HIGHWAY FF BETWEEN
            HIGHWAYS T AND 133.

&&

BARJENBRUCH
Local storm report, Feb 5, 5:41 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
541 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             1 W BAKERSFIELD         36.52N 92.16W
02/05/2008  E4.25 INCH       OZARK              MO   EMERGENCY MNGR

            SOFTBALL SIZE HAIL JUST WEST OF BAKERSFIELD.

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 8:27 PM CSTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair38 min
Feb 4, 8:55 PM CSTSevere Thunderstorm WarningSGFBenton, Camden, Hickory28 min
Feb 4, 11:09 PM CSTSevere Thunderstorm WarningSGFGreene20 min
Feb 5, 12:14 AM CSTFlash Flood WarningSGFDallas, Polk3 hr
Feb 5, 2:57 AM CSTFlash Flood WarningSGFDallas, Greene, Polk6 hr
Feb 5, 12:46 PM CSTAreal Flood AdvisorySGFBarry, Christian, Dade, Dallas, Greene, Jasper and 5 more6 hr
Feb 5, 1:45 PM CSTFlash Flood WarningSGFMcDonald, Newton6 hr
Feb 5, 1:48 PM CSTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton27 min
Feb 5, 2:13 PM CSTFlash Flood WarningSGFGreene, Lawrence6 hr
Feb 5, 2:53 PM CSTFlash Flood WarningSGFCamden, Dallas, Laclede, Polk, Pulaski, Webster and 1 more6 hr
Feb 5, 2:56 PM CSTSevere Thunderstorm WarningSGFBarry, Stone34 min
Feb 5, 3:01 PM CSTTornado WarningSGFStone, Taney63 min
Feb 5, 3:14 PM CSTSevere Thunderstorm WarningSGFMaries15 min
Feb 5, 3:22 PM CSTTornado WarningSGFChristian40 min
Feb 5, 3:26 PM CSTSevere Thunderstorm WarningSGFChristian21 min
Feb 5, 3:41 PM CSTSevere Thunderstorm WarningSGFDouglas62 min
Feb 5, 3:57 PM CSTAreal Flood AdvisorySGFChristian, Dent, Douglas, Howell, Ozark, Taney and 3 more6 hr
Feb 5, 3:57 PM CSTSevere Thunderstorm WarningSGFWright41 min
Feb 5, 4:08 PM CSTFlash Flood WarningSGFPhelps6 hr
Feb 5, 4:25 PM CSTSevere Thunderstorm WarningSGFTexas43 min
Feb 5, 5:13 PM CSTTornado WarningSGFHowell, Ozark77 min
Feb 5, 5:28 PM CSTFlash Flood WarningSGFDent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more6 hr

Nearby

Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.